# SDR CA020228009

- Difficulty date: February 4, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 16,705 hours
- Engine: Ge CF343A1
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: 3G5209C
- Condition: Failed
- Location: L/H Outboard
- Component: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SPOILER FAULT EICAS INDICATES LEFT OUTBOARD SPOILER PROBLEM (WHITE BOX).SEVERAL PREVIOUS SNAGS OCCURRED WITH SYSTEM CHECKED OUT AND NO FAULTS FOUND (INTERMITTENT FAULT). WIRING CHECKED OUT NO FAULT FOUND.FLIGHT SPOILER CONTROL LEVER HANDLE REPLACED.
